# SDR CA140414006

- Difficulty date: April 9, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DECLARED EMERGENCY AFTER LANDING.  F/A REPORTED FUMES IN THE CABIN WITH PLASTIC ODOR.  AFTER INVESTIGATION, NO ANOMALIES WERE FOUND.  ACFT IS BACK IN SERVICE.
